# SDR P5CA9801247

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FOUND UNDER F/E SEAT FLOOR PANEL SUPPORT BEAM.  REMOVED SURFACE CORROSION ON SUPPORT BEAM AND TREATED IAW SRM 51-10-06.
